Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the reducibility
of linear differential equations
with quasiperiodic coefficients
which are degenerate


Authors: Xu Junxiang and Zheng Qin
Journal: Proc. Amer. Math. Soc. 126 (1998), 1445-1451
MSC (1991): Primary 34D20; Secondary 34C05
MathSciNet review: 1458272
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper proves the reducibility of a class of linear differential equations with quasiperiodic coefficients which are degenerate with respect to a small perturbation parameter. Our results generalize some that were obtained by Jorba and Simó.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34D20, 34C05

Retrieve articles in all journals with MSC (1991): 34D20, 34C05


Additional Information

Xu Junxiang
Affiliation: Department of Mathematics and Mechanics, Southeast University, Nanjing 210096, People’s Republic of China
Email: xujun@seu.edu.cn

Zheng Qin
Affiliation: Department of Mathematics, Nanjing University, Nanjing 210093, People’s Republic of China

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04523-7
PII: S 0002-9939(98)04523-7
Keywords: Linear differential equations, reducibility, quasiperiodic, KAM iteration
Received by editor(s): October 22, 1996
Communicated by: Hal L. Smith
Article copyright: © Copyright 1998 American Mathematical Society